# SDR UPS01434988

- Difficulty date: January 10, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ballscrew
- Part number: 554265
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, NR 1, 5, & 8 FLAP BALLSCREWS CORRODED AND NR 7 HAS WORN BOLT HOLE.  BALLSCREWS 1, 5, 7 & 8 REPLACED IAW MM.
